# SDR CA090812006

- Difficulty date: April 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing Race
- Part number: 0805045625
- Condition: Mismanufactured
- Location: M/R Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW INNER RACE NOT MANUFACTURED TO BHL STANDARDS. INNER RACE NOT MACHINED TO CORRECT FINAL DIMENSTIONS . PART RETURNED TOI OEM. PART NUMBER 412-010-414-103. (TC# 20090812006)
